# SDR YENA2024072901054

- Difficulty date: July 23, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N983JT
- Make and model: Airbus A321-231
- Aircraft serial: 07739
- Aircraft time: 28,957 hours, 5,691 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#301, FLL-LAX. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) 'AFTER TAKE OFF ECAM BLEED 1 LEAK W/ INTERMITTENT PACK 1 FAULT & APU BLEED FAULT; FOUND #1 BLEED LOOP LEAK DETECTOR FAIL. REMOVED AND REPLACED (1HF1) ENG #1 PYLON LOOP IAW AMM 36-22-15 OPS CK GOOD. APU BLEED CK IAW AMM 36-12-00 ENG #1 IDLE RUN CK GOOD IAW AMM 71-00-00 OPS CK GOOD.'
